# SDR SWAA2025052172578

- Difficulty date: May 19, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N8888M
- Make and model: Boeing 737-8
- Aircraft serial: 67963
- Aircraft time: 5,018 hours, 2,647 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS AFTER OTBD FO-SIDE FLASHLIGHT NOT TESTING <[01]. R&R BATTERY PACK ON FLASHLIGHT PER AMM 25-64-00. OPS CHECK GOOD.
